Show simple item record

dc.contributor.authorLiu, B.
dc.contributor.authorLi, J.
dc.contributor.authorLiu, Lishan
dc.date.accessioned2017-04-28T13:57:24Z
dc.date.available2017-04-28T13:57:24Z
dc.date.created2017-04-28T09:06:14Z
dc.date.issued2014
dc.date.submitted2017-04-28
dc.identifier.citationLiu, B. and Li, J. and Liu, L. 2014. Nontrivial solutions for a boundary value problem with integral boundary conditions. Boundary Value Problems. 2014.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/52064
dc.identifier.doi10.1186/1687-2770-2014-15
dc.description.abstract

This paper concerns the existence of nontrivial solutions for a boundary value problem with integral boundary conditions by topological degree theory. Here the nonlinear term is a sign-changing continuous function and may be unbounded from below. © 2014 Liu et al.; licensee Springer.

dc.publisherSpringerOpen
dc.titleNontrivial solutions for a boundary value problem with integral boundary conditions
dc.typeJournal Article
dcterms.dateSubmitted2017-04-28
dcterms.source.volume2014
dcterms.source.issn1687-2762
dcterms.source.titleBoundary Value Problems
curtin.digitool.pid251794
curtin.departmentDepartment of Mathematics and Statistics
curtin.identifier.elementsidELEMENTS-200201
curtin.accessStatusOpen access via publisher


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record